advertisement
Question
Posted by: Pat | 2010-11-25

Nausea

Every year around this time I start getting nausea almost on a daily basis. I have no explanation for this except that maybe the weather might be the cause? I live in Canada, the Winter is coming soon and it''s pretty cold now plus the air is always a bit dry in the Winter here. Is that reason enough? Oh, and coffee makes it all worse - again, at this time of the year only.

My symptoms right now are: nausea, slight dizziness, strange bowel noises (might be diarrhea since I''ve had it for two days now) and a strong headache.

I don''t get exactly the same symptoms each time, but nausea is always present. What should I do to avoid this?

I''m 25.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Pat
Nausea can be caused by phlegm irritating the stomach lining (like if one develop a post nasal drip) or due to inflammation of the stomach lining (gastritis) which can be caused by stress,smoking or alcohol use; or due to vertigo (middle ear infection), hormonal causes (high progesterone), bile reflux into the stomach (diet related), certain medications, migraine etc. If it persists you maybe need to see your GP to check a few basic things.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010-11-25

Hi Pat
Nausea can be caused by phlegm irritating the stomach lining (like if one develop a post nasal drip) or due to inflammation of the stomach lining (gastritis) which can be caused by stress,smoking or alcohol use; or due to vertigo (middle ear infection), hormonal causes (high progesterone), bile reflux into the stomach (diet related), certain medications, migraine etc. If it persists you maybe need to see your GP to check a few basic things.
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement